What's new
Steroid Source Talk

Register a free account today to become a member! Once signed in, you'll be able to participate on this site by adding your own topics and posts.

  • Please reset your passwords! We have upgraded our forum software and accounts may require a password reset, please use the following link: https://steroidsourcetalk.cc/index.php?lost-password/

Heavy metal danger

Tommyp

Member
LV
0
 
I injected test e at .4 ml twice in the past 4 days and each time my left foot started tingling a little bit. Not looking for any smartass comments but some genuine help/answers. Anyone have any insight on heavy metal poisoning from gear
 

Gbunk

Member
LV
0
 
I think you’re just paranoid. Heavy metals should nowhere near this kind of stuff. Where are you Injecting? Maybe you are close to a nerve? Try different injection sites. Try warming the oil.
 

Tommyp

Member
LV
0
 
I think you’re just paranoid. Heavy metals should nowhere near this kind of stuff. Where are you Injecting? Maybe you are close to a nerve? Try different injection sites. Try warming the oil.
Def could be paranoid. Pinned in outer glute I did warm it up tho
 

Tommyp

Member
LV
0
 
Are you perhaps referring to the ventral glute area?

Are you familiar with RLS? Is this the feeling you’re getting?
I don’t think it was far out enough to be considered ventral not really familiar with RLS. But my foot just started tingling immediately after injection and lasted for 5 or so mins after
 

Bluesec

Active member
LV
0
 
I don’t think it was far out enough to be considered ventral not really familiar with RLS. But my foot just started tingling immediately after injection and lasted for 5 or so mins after
This sounds like a little like you hit a nerve. I've only done this once in my quad and was maybe the most painful thing I've experienced while pinning. I would entirely throw out the notion this has anything to do with metals in your gear or poisonings of any kind. At worst you had an adverse reaction to the concentration of the gear, the suspension used (GSO/MCT/MIG).

There is quite a bit of missing context from your initial question but I highly suspect this was just hitting a nerve. Try switching injection sites(other glute, perhaps?) or altering the position of your next pin if you insist on staying with how you did it last time.
 
Top